Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Experiencing strange shivering in stomach after a stomach bug. Is this serious?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1994
Answered : 175 Questions
Hi , for the last couple of weeks and after a stomach bug , i started having a strange shiver in my stomach .it's like my stomach it beating every now and first i thought that there something wrong with heart then i noticed that it was my stomach . I have this feeling especially when i'm lying in bed. So could you please tell what that? Is it serious?
Posted Fri, 17 May 2013 in Digestion and Bowels
Answered by Dr. Andy Fine 1 hour later
Hello friend, usually you can have after a stomach bug or a virus some cramping or over activity with the intestinal muscle wall that causes a strange beating or cramping described. It is not serious, it is common, and it is nothing to be concerned about. If you are not having bloating, diarrhea, excessive gas, or severe pain, I do not think that you need to consult your physician.

Hope this is helpful. Let me know if you have more concerns.
Above answer was peer-reviewed by
Follow-up: Experiencing strange shivering in stomach after a stomach bug. Is this serious? 9 hours later
Thanks a lot .
Answered by Dr. Andy Fine 44 minutes later
You are welcome.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor